# SDR UALA2009031200759

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 45,233 hours, 6,527 cycles
- Engine: Pwa PW40903
- Engine time: 47,963 hours, 7,192 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing Cap
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 47,963 hours, 7,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HOC.  FOUND NR 4 BEARING CAP AND PRESS LINE LEAKING OIL INTO NR 4 BEARING COMPT AREA HEAVILY COKED.  REPLACED PACKINGS AND CLEANED AREA.  ACCOMPLISHED ENG IDLE RUN, NO EXTERNAL LEAKS NOTED.  ACCMP'D POWER ASSURANCE.  ACCOMPLISHED POWER RUN.  CHECKED FOR LEAKS.  NO DEFECTS NOTED.
